# SDR AALA202308093520

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A320*
- Aircraft serial: 6271
- Aircraft time: 28,415 hours, 9,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Underserviced
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED R4 DAMPER PER AMM 52-10-00.
